Research and Reports on Mathematics

All submissions of the EM system will be redirected to Online Manuscript Submission System. Authors are requested to submit articles directly to Online Manuscript Submission System of respective journal.

Commentary, Res Rep Math Vol: 5 Issue: 11

Maximal Empty Like Surfaces in A Certain Homogeneous Lorentzian 3-Manifold

Adara M Blaga*

West University of Timisoara, Timisoara, Romania

*Corresponding Author:

Adara M Blaga
West University of Timisoara, Timisoara, Romania

Received Date: November 11, 2021; Accepted Date: November 25, 2021; Published Date: December 03, 2021

Citation: Blaga AM (2021) Maximal Empty Like Surfaces in A Certain Homogeneous Lorentzian 3-Manifold. Res Rep Math 5:11. 137.

Copyright: © All articles published in Research and Reports on Mathematics are the property of SciTechnol, and is protected by copyright laws. Copyright © 2021, SciTechnol, All Rights Reserved.

Keywords: Riemannian manifolds, encompassing complex


In this study, we concentrate on any submanifold of a locally decomposable metallic Riemannian complex for the situation that the codimension of the submanifold is more prominent than or equivalent to the position of the arrangement of digression vector fields of the prompted structure on it by the metallic Riemannian design of the encompassing complex. At long last, we give two instances of submanifolds in locally decomposable metallic Riemannian manifolds.

We lay out another generalization of the Erdös-Mordell imbalance by adding more a bunch of loads to its terms. A similar technique is utilized on two different variations of the Erdös-Mordell imbalance which are Barrow’s disparity and Dao-Nguyen-Pham’s imbalance. Utilizing these generalizations, we inferred a few reinforced adaptations of the first Erdös-Mordell imbalance and its variations. We research accepted measurements on bi-holomorphic packs with a nontrivial worldwide holomorphic segment, and we demonstrate that the I±-holomorphic pair (E,∂¯+,∂¯−,�?) is (α,τ)- semi-stable if and provided that it concedes an approximate (α,τ)- Hermitian-Einstein structure over the conservative bi-Hermitian complex.

We further develop Euler’s imbalance R≥2r where R and r are triangle’s circumradius and inradius, individually. It includes symmetric elements of triangle’s sidelengths. We likewise demonstrate non-Euclidean renditions of this outcome. Then, we refine 3D analogue of Euler’s imbalance R≥3r for tetrahedra and momentarily talk about recursive method for further developing Euler’s imbalance for simplices. We characterize and describe pseudo invalid isophotic curves lying on a non-degenerate surface in Minkowski 3-space. We track down the connection between Darboux casing’s Darboux vector (angular speed vector, centrode) D¯ of such bends and Frenet casing’s Darboux vector D. We demonstrate that D traverses their tomahawks if and provided that it agrees with D¯. Specifically, we show that the main pseudo invalid isophotic curves whose axes are traversed by D are pseudo invalid helices.

We depict interesting properties of a 1d group of triangles: two vertices are stuck to the limit of an ellipse while a third one breadths it. We demonstrate that: (i) assuming a triangle center is a proper relative mix of barycenter and orthocenter, its locus is a ellipse; (ii) over the group of said relative mixes, the focuses of said loci clear a line; (iii) over the group of parallel fixed vertices, said loci unbendingly decipher along a subsequent line. Also, we concentrate on invariants of the envelope of elliptic loci over mixes of two fixed vertices on the ellipse.

The 2-parameter group of certain homogeneous Lorentzian 3-manifolds, which incorporates Minkowski 3-space and hostile to de Sitter 3-space, is thought of. Each homogeneous Lorentzian 3-manifold in the 2-manifold family has a feasible Lie bunch structure with left invariant measurement. A summed up integral representation formula for maximal spacelike surfaces in the homogeneous Lorentzian 3-manifolds is acquired. The ordinary Gauß guide of maximal spacelike surfaces and its harmonicity are examined. We present a Witten-Novikov type annoyance ∂¯ω¯ of the Dolbeault complex of any complex Kähler manifold, characterized by a structure ω of type (1, 0) with ∂ω=0. We give an unequivocal description of the related record density which shows that it displays a nontrivial dependence on ω. The heat invariants of lower order are demonstrated to be zero.

international publisher, scitechnol, subscription journals, subscription, international, publisher, science

Track Your Manuscript

Awards Nomination